Affine Vertex Operator Algebras and Modular Linear Differential Equations

Yusuke Arike, Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

研究成果: ジャーナルへの寄稿記事

6 引用 (Scopus)

抄録

In this paper, we list all affine vertex operator algebras of positive integral levels whose dimensions of spaces of characters are at most 5 and show that a basis of the space of characters of each affine vertex operator algebra in the list gives a fundamental system of solutions of a modular linear differential equation. Further, we determine the dimensions of the spaces of characters of affine vertex operator algebras whose numbers of inequivalent simple modules are not exceeding 20.

元の言語英語
ページ(範囲)693-718
ページ数26
ジャーナルLetters in Mathematical Physics
106
発行部数5
DOI
出版物ステータス出版済み - 5 1 2016

Fingerprint

Vertex Operator Algebras
Linear differential equation
algebra
apexes
differential equations
operators
lists
Simple Module
modules
Character

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Affine Vertex Operator Algebras and Modular Linear Differential Equations. / Arike, Yusuke; Kaneko, Masanobu; Nagatomo, Kiyokazu; Sakai, Yuichi.

:: Letters in Mathematical Physics, 巻 106, 番号 5, 01.05.2016, p. 693-718.

研究成果: ジャーナルへの寄稿記事

Arike, Yusuke ; Kaneko, Masanobu ; Nagatomo, Kiyokazu ; Sakai, Yuichi. / Affine Vertex Operator Algebras and Modular Linear Differential Equations. :: Letters in Mathematical Physics. 2016 ; 巻 106, 番号 5. pp. 693-718.
@article{7035cda28d8b45b6bf470a2fe1afaae5,
title = "Affine Vertex Operator Algebras and Modular Linear Differential Equations",
abstract = "In this paper, we list all affine vertex operator algebras of positive integral levels whose dimensions of spaces of characters are at most 5 and show that a basis of the space of characters of each affine vertex operator algebra in the list gives a fundamental system of solutions of a modular linear differential equation. Further, we determine the dimensions of the spaces of characters of affine vertex operator algebras whose numbers of inequivalent simple modules are not exceeding 20.",
author = "Yusuke Arike and Masanobu Kaneko and Kiyokazu Nagatomo and Yuichi Sakai",
year = "2016",
month = "5",
day = "1",
doi = "10.1007/s11005-016-0837-7",
language = "English",
volume = "106",
pages = "693--718",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "5",

}

TY - JOUR

T1 - Affine Vertex Operator Algebras and Modular Linear Differential Equations

AU - Arike, Yusuke

AU - Kaneko, Masanobu

AU - Nagatomo, Kiyokazu

AU - Sakai, Yuichi

PY - 2016/5/1

Y1 - 2016/5/1

N2 - In this paper, we list all affine vertex operator algebras of positive integral levels whose dimensions of spaces of characters are at most 5 and show that a basis of the space of characters of each affine vertex operator algebra in the list gives a fundamental system of solutions of a modular linear differential equation. Further, we determine the dimensions of the spaces of characters of affine vertex operator algebras whose numbers of inequivalent simple modules are not exceeding 20.

AB - In this paper, we list all affine vertex operator algebras of positive integral levels whose dimensions of spaces of characters are at most 5 and show that a basis of the space of characters of each affine vertex operator algebra in the list gives a fundamental system of solutions of a modular linear differential equation. Further, we determine the dimensions of the spaces of characters of affine vertex operator algebras whose numbers of inequivalent simple modules are not exceeding 20.

UR - http://www.scopus.com/inward/record.url?scp=84963646089&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963646089&partnerID=8YFLogxK

U2 - 10.1007/s11005-016-0837-7

DO - 10.1007/s11005-016-0837-7

M3 - Article

VL - 106

SP - 693

EP - 718

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 5

ER -